# SDR U2RA202009023001

- Difficulty date: July 3, 2020
- Submitted: September 2, 2020
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Boeing 747428
- Aircraft serial: 25238
- Aircraft time: 101,195 hours, 15,251 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Shim
- Part number: 65B0818631
- Condition: Migrated
- Location: Lt Wing
- Part time: 101,195 hours, 15,251 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIM MIGRATION NOTED ON LEFT WING MAIN LANDING GEAR GATE SUPPORT FITTING DURING FOLLOW ON INSPECTION FOR PREVIOUS SHIM MIGRATION.  ACCOMPLISHED SHIM REPLACEMENT IAW BOEING SERVICE REQUEST NUMBER'S 4-4817985813 AND ASSOCIATED MESSAGES.
